# SDR DALA2024030503014

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 8,956 hours, 1,056 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bolt
- Part number: UNKNOWN
- Condition: Loose
- Location: Stabilizer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 THS R/H LOWER ATTACHMENT TO THE CARDAN HAS A LOOSE BOLT. CORRECTIVE ACTION: RETORQUED BOLT AND REPLACED TAB WASHER REF A330 AMM 27-44-51. OK FOR SERVICE. (0230104)
